# SDR USAA020403

- Difficulty date: October 24, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH LONG, STATION 380 B/L 0.  INSTALLED REPAIR DOUBLER PER EA 75166 AND TYPICAL REPAIR 53-30-07.  (M)
